RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 234, Number 4, Pages 768–771 (Mi dan41021)  

MATHEMATICS

On the metrizability of one topological space

P. L. Ul'yanov

Lomonosov Moscow State University

Full text: PDF file (457 kB)

Bibliographic databases:
UDC: 517.512
Presented: С. М. Никольский
Received: 17.02.1977

Citation: P. L. Ul'yanov, “On the metrizability of one topological space”, Dokl. Akad. Nauk SSSR, 234:4 (1977), 768–771

Citation in format AMSBIB
\Bibitem{Uly77}
\by P.~L.~Ul'yanov
\paper On the metrizability of one topological space
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 234
\issue 4
\pages 768--771
\mathnet{http://mi.mathnet.ru/dan41021}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0442897}
\zmath{https://zbmath.org/?q=an:0374.46024}


Linking options:
  • http://mi.mathnet.ru/eng/dan41021
  • http://mi.mathnet.ru/eng/dan/v234/i4/p768

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:43
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020